zbMATH — the first resource for mathematics

Found 9 Documents (Results 1–3)

Friz, Peter K. (ed.) et al., Large deviations and asymptotic methods in finance. Cham: Springer (ISBN 978-3-319-11604-4/hbk; 978-3-319-11605-1/ebook). Springer Proceedings in Mathematics & Statistics 110, 89-136 (2015).
MSC:  91G20 41A60 35K08
BibTeX Cite
Full Text: DOI
Rosenthal, Joachim (ed.) et al., Mathematical systems theory in biology, communications, computation, and finance. Papers presented at the 15th international symposium on mathematical theory of networks and systems (MTNS), Notre Dame, IN, USA, August 12--16, 2002. New York, NY: Springer (ISBN 0-387-40319-1/hbk). IMA Vol. Math. Appl. 134, 41-61 (2003).
MSC:  93E03 35K55
BibTeX Cite

Filter Results by …

Document Type
Reviewing State
Year of Publication